# SDR ASAA2016081017706

- Difficulty date: August 10, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 13,773 hours, 4,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750222
- Condition: Corroded
- Location: Bs 727l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT TRANSITION PANEL IS CORRODED AT BS 727L.  ACFT GROUNDED.  REMOVED CORROSION  IAW SRM 53-00-53, AND FOUND TO BE OUT OF LIMITS.  REMOVED THE TRANSITION PANEL IAW SRM 53-00-53 AND FABRICATED NEW CHANNEL SIDEPLATE AND SPLICE SIDEPLATE IAW SRM 53-00-53-2R-5  REPAIR 5 ALODINED AND PRIMED IAW SRM 51-20-01 AND  INSTALLED IAW SRM 53-00-53 .
